# SDR CA150318014

- Difficulty date: March 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,450 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam Follower
- Condition: Chipped
- Location: Cargo Door
- Part time: 8,930 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT RT SERVICE DOOR.  UPPER AFT CAM FOLLOWER CHIPPED. FWD BAGGAGE DOOR.  BOTH LOWER FWD & AFT CAM FOLLOWERS ARE CHIPPED. REF IPC 52-32-11, FIG 10, ITEM 110, LOCATION C & E.  UPPER CAM FOLLOWER REPLACED IAW AMM TASK 52-41-11-000-801/52-41-11-400-801.  FUNCTION CHECK C/O WITH NO FAULT FOUND.  LOWER FWD AND AFT CAM FOLLOWERS REPLACED IAW TASK 52-32-11-000-801/52-32-11-400-801.  FUNCTION CHECK C/O WITH NO FAULT FOUND. PARTS ARE OEM, ORIGINAL NEVER REPLACED SINCE ACFT WAS NEW.
